# SDR USAAD01036

- Difficulty date: February 20, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N802US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48036
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 60030451LB
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EWR - FOUND SEVERAL CABIN OVERHEAD EMERGENCY LIGHTS INOPERATIVE.  REPLACED THE POWER SUPPLY AT SEAT 25.  (M)
